# SDR P2EA00052

- Difficulty date: January 27, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FRAME WEB CRACKED AT BS 639, BETWEEN 16L AND 17L.  REPAIRED FRAME WEB AT BS 639 IAW SB 737-53-1061, REV 4 DATED JULY 16, 1992.  (M)
